# SDR CALA2022032100735

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 53,531 hours, 5,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bolt
- Part number: NA
- Condition: Missing
- Location: Wing To Body Fai
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 PDA INSPECTION FOUND, WING TO BODY FAIRING 191DL ONE BOLT MISSING ON LEFT AFT CORNER INSTALLED NEW BOLT. CHECKED THIS AREA. NO DAMAGE FOUND. REF GMM 02-30-95 ADD EMP:U175071
